| Model Number |
20280 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.A 27/7/2/100 equalizer balloon catheter was advanced for dilatation.However, during the initial inflation, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.